# SDR 95UAL900164

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7269U
- Make and model: Boeing 727222
- Aircraft serial: 21416
- Engine: Pwa JT8D15
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Chafed
- Location: Body Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED DURING CLIMBOUT.  LIGHT WENT OUT WITH ALL 3 ENGINES AT IDLE DURING DESCENT.  FOUND CHAFED WIRES AT FWD DISCONNECT FOR DETECTOR M365, SEC 48 OVERHEAT DETECTOR.  REPAIRED PER MM, PRESSURIZED DUCTS AND MOTORED ENGINE FOR LEAKS AND NO LEAKS FOUND.
